Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/884

View Statistics
Title: A note on order reduction by the discrete-time least-squares Padé method
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Order reduction
Padé approximation
Least-squares method
Discrete-time systems
Issue Date: 1999
Publisher: Sage Publications
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Sage Publications, available from http://dx.doi.org/10.1243/0959651991540386
Citation: Lucas, T.N. 1999. A note on order reduction by the discrete-time least-squares Padé method. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering. 213(1): pp.61-64. Available from http://dx.doi.org/10.1243/0959651991540386
Abstract: It is shown that reduced order models produced by the least-squares Padé method for discrete-time systems can sometimes produce misleading results for step and polynomial inputs. A more representative way of deriving such models is put forward and a numerical example is given to illustrate the points raised in the discussion.
URI: http://hdl.handle.net/10373/884
ISSN: 0959-6518
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback